# SDR 96ZZZX1391

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N587MC
- Make and model: Bell 222U
- Aircraft serial: 47566
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 430136201
- Condition: Failed
- Location: Gearbox Nr 2
- Part time: 776 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, BOTH GEARBOX AND REAR BEARING SUPPORT HOUSING CHIP LIGHTS ILLUMINATED.  UPON DISASSEMBLY OF THE ENGINE, FOUND THE NR 2 BEARING ROLLER CAGE SPLIT IN TWO.
